# SDR SIMA20140908010

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,974 hours, 25,765 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312823
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SMOKE IN COCKPIT.  BELOW 80 FTS OIL SMELL & VISIBLE SMOKE.  PERFORMED BORESCOPE ON BOTH NR 1 AND NR 2 ENG.  FOUND NR 1 ENG WET OF OIL COOL SUMP AREA 6 O`CLOCK POS.  ENG NR 1 ONLY REF ETN-EM-79-014.  REMOVED AND REPLACED NR 1 ENGINE IAW WORK CARD 71-000-00.  OPS CHECK & LEAK CHECK GOOD AT THIS TIME.
